Open Access

Inverse eigenvalue problems for nonlocal Sturm-Liouville operators on a star graph

     Article (.pdf)

Abstract

We solve the inverse spectral problem for a class of Sturm-Liouville operators with singular nonlocal potentials and nonlocal boundary conditions on a star graph.


Full Text





Article Information

TitleInverse eigenvalue problems for nonlocal Sturm-Liouville operators on a star graph
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 1, 68-78
MathSciNet MR2953331
zbMATH 1249.34044
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

L. P. Nizhnik
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine


Citation Example

L. P. Nizhnik, Inverse eigenvalue problems for nonlocal Sturm-Liouville operators on a star graph, Methods Funct. Anal. Topology 18 (2012), no. 1, 68-78.


BibTex

@article {MFAT635,
    AUTHOR = {Nizhnik, L. P.},
     TITLE = {Inverse eigenvalue problems for nonlocal Sturm-Liouville operators on a star graph},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {1},
     PAGES = {68-78},
      ISSN = {1029-3531},
  MRNUMBER = {MR2953331},
 ZBLNUMBER = {1249.34044},
       URL = {http://mfat.imath.kiev.ua/article/?id=635},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues